# SDR AALA201801269028

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 42,190 hours, 30,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM THE L1 DOOR SLIDE.  MAINTNENANCE REMOVED DEBRIS FROM GIRT BAR TRACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-00.
